MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BICORT DEPTH GAUGE 1.3MM/1.5MM; GAUGE, DEPTH

ZIMMER BIOMET, INC. BICORT DEPTH GAUGE 1.3MM/1.5MM; GAUGE, DEPTH
Catalog Number 231220124
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the tip of a depth gauge broke during screw hole measurement and all fragments were retrieved.During intra-operative measurement of a screw hole, the instrument was withdrawn at an angle, resulting in breakage of the tip of the depth gauge.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; g1; g3; g6; h1; h2; h3; h4; h6.The complaint sample was evaluated, and the reported event was confirmed.The depth gauge tip at the distal end of the device has fractured and was not returned with the device.Visual examination of the returned product identified signs of use with some wear and tear on the knob at the proximal end of the device.Measured the body of the depth gauge, and it conforms to the print.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
BICORT DEPTH GAUGE 1.3MM/1.5MM
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23821237
Report Number0001825034-2025-04007
Device Sequence Number10104775
Product Code HTJ
UDI-Device Identifier00887868026898
UDI-Public(01)00887868026898(11)171009(10)SC17K001
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231220124
Device Lot NumberSC17K001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown